× Welcome click the New Topic button to post

Abdominal pain after BCH

9 months 4 weeks ago #58947 by Alan
It has been such a long time since I took BCG....almost 11 years however, I think I remember such a slight soreness with my bladder. Heck, it does get abused between scopes, TURBs, BCG etc it only make sense.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
The following user(s) said Thank You: Knifedealer

Please Log in or Create an account to join the conversation.

9 months 4 weeks ago - 9 months 4 weeks ago #58945 by Knifedealer
"Is anyone else having bad abdominal pains about 8 hours after treatment?"

My short answer is "no."

I finished my last of 6 weekly BCG treatments on December 31, 2019 (induction phase). I was told to drink plenty of water immediately after the first void, which should happen 2 hours, but no longer, after the BCG is introduced into the bladder. My first and last treatments were almost side-effect free. Moderate burning pain, spasms, and bleeding occurred after my 2nd and 5th treatments. The worst of the side-effects, I'd describe as moderate to severe pain, spasms, and fairly heavy bleeding occurred after the 3rd and 4th treatments. With this said, in every case like clockwork, the negative side-effects subsided considerably by the 6 hour mark after first void, which is 8 hours after instillation. I've read that it takes at least 6 hours for all of the BCG to flush out, so it stood to reason that I began to feel MUCH better around the 6 hour mark.

Having said that, I've since noticed a deep, dull ache in the bladder area. It is similar to the muscle ache one experiences after exercise: DOMS or delayed onset muscle soreness. It's barely noticeable and not the severe pain and gas that you are experiencing. I'm not very alarmed by it, assuming it's the bladder still healing.

I hope your symptoms subside. Please keep posting. I learn something each time I visit this forum.

Please Log in or Create an account to join the conversation.

10 months 9 hours ago #58932 by Bob203
Is anyone else having bad abdominal pains about 8 hours after treatment? I have had my 3rd treatment and was in sever pain with constipation gas and pain. I also have diverticulitis and the pain has the exact same pain symptoms as diverticulitis. It lasted 4 days after the second treatment I’m on day 2 now after the 3rd treatment. Any thoughts?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 46 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: Beach54
Yesterday Total Opened: 1 Yesterday Total Answered: 3
Total Posts: 54418 Total Subjects: 7144 Total Users: 6756